# SDR 98ZZZX1235

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 2720 · Rudder Control System
- Part: Thermostat
- Condition: Failed
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIODE UNDER PANEL 323AR HAS TERMINAL END CORRODED OFF (DIODE IS TAGGED).  REPLACED RUDDER DAMPER HEATER THERMOSTAT HV3.
